# SDR REXA2013040400722

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 10,597 hours, 7,475 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANTI ICE CAUTION MESSAGE WITH WING ANTI-ICE ON.  REMOVED AND REPLACED RIGHT INBOARD WING TEMPERTURE SENSOR AND OPERATIONS CHECKED GOOD PER CRJ-900 AMM 30-12-06.
